Alert archive / Wisconsin / Small Craft Advisories in 2017
Small Craft Advisory 63, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Aug 26, 2017, 3:03 PM CDT. It took effect at Aug 27, 2017, 4:00 AM CDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Aug 26, 2017, 3:03 PM CDT (20:03 UTC)
- In effect from
- Aug 27, 2017, 4:00 AM CDT
- Expired
- Aug 28, 2017, 10:00 AM CDT
- In force
- 30 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
642 WHUS73 KGRB 262003 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 303 PM CDT SAT AUG 26 2017 LMZ541>543-270415- /O.NEW.KGRB.SC.Y.0063.170827T0900Z-170828T0900Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 303 PM CDT SAT AUG 26 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM SUNDAY TO 4 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 4 AM SUNDAY TO 4 AM CDT MONDAY. * WINDS...INCREASING OVERNIGHT TO 15 TO 25 KNOTS WITH A FEW HIGHER GUSTS. * WAVES...3 TO 5 FEET OVERNIGHT, BUILDING TO 5 TO 8 FEET ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-270415- /O.NEW.KGRB.SC.Y.0063.170827T1200Z-170828T0000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 303 PM CDT SAT AUG 26 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 7 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 7 AM TO 7 PM CDT SUNDAY. * WINDS...SOUTH WINDS 15 TO 25 KNOTS WITH SOME HIGHER GUSTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
969 WHUS73 KGRB 270214 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 914 PM CDT SAT AUG 26 2017 LMZ541>543-271015- /O.CON.KGRB.SC.Y.0063.170827T0900Z-170828T0900Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 914 PM CDT SAT AUG 26 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM SUNDAY TO 4 AM CDT MONDAY... * WINDS...INCREASING OVERNIGHT TO 15 TO 25 KNOTS WITH A FEW HIGHER GUSTS. * WAVES...3 TO 5 FEET OVERNIGHT, BUILDING TO 5 TO 8 FEET ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-271015- /O.CON.KGRB.SC.Y.0063.170827T1200Z-170828T0000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 914 PM CDT SAT AUG 26 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM CDT SUNDAY... * WINDS...SOUTH WINDS 15 TO 25 KNOTS WITH SOME HIGHER GUSTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
085 WHUS73 KGRB 270954 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 454 AM CDT SUN AUG 27 2017 LMZ541>543-271800- /O.CON.KGRB.SC.Y.0063.000000T0000Z-170828T0900Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 454 AM CDT SUN AUG 27 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT MONDAY... * WINDS WILL BE SOUTH TO SOUTHEAST AT 15 TO 25 KNOTS...WITH A FEW HIGHER GUSTS. * WAVES WILL BUILD TO 4 TO 7 FEET TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-271800- /O.CON.KGRB.SC.Y.0063.170827T1200Z-170828T0000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 454 AM CDT SUN AUG 27 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS WILL BE SOUTH AT 15 TO 20 KNOTS...WITH OCCASIONAL GUSTS OVER 25 KTS. * WAVES WILL BUILD TO 2 TO 4 FEET TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TSK
957 WHUS73 KGRB 271435 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 935 AM CDT SUN AUG 27 2017 LMZ541>543-272245- /O.CON.KGRB.SC.Y.0063.000000T0000Z-170828T0900Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 935 AM CDT SUN AUG 27 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT MONDAY... * WINDS...SOUTH TO SOUTHEAST AT 15 TO 25 KNOTS...WITH A FEW GUSTS UP TO 30 KNOTS. * WAVES...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-272245- /O.CON.KGRB.SC.Y.0063.000000T0000Z-170828T0000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 935 AM CDT SUN AUG 27 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...SOUTH AT 15 TO 20 KNOTS...WITH OCCASIONAL GUSTS TO AROUND 25 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
694 WHUS73 KGRB 272008 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 308 PM CDT SUN AUG 27 2017 LMZ541>543-280415- /O.CON.KGRB.SC.Y.0063.000000T0000Z-170828T0900Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 308 PM CDT SUN AUG 27 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT MONDAY... * WINDS...SOUTH TO SOUTHEAST AT 15 TO 25 KNOTS...WITH A FEW GUSTS UP TO 30 KNOTS. * WAVES...4 TO 7 FEET, DIMINISHING TO 3 TO 5 AFTER MIDNIGHT AND 2 TO 4 BY THE MID MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-280000- /O.CON.KGRB.SC.Y.0063.000000T0000Z-170828T0000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 308 PM CDT SUN AUG 27 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...SOUTH AT 15 TO 20 KNOTS...WITH OCCASIONAL GUSTS TO AROUND 25 KNOTS. * WAVES...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
036 WHUS73 KGRB 280209 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 909 PM CDT SUN AUG 27 2017 LMZ541>543-281015- /O.EXT.KGRB.SC.Y.0063.000000T0000Z-170828T1200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 909 PM CDT SUN AUG 27 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT MONDAY... * WINDS...SOUTH TO SOUTHEAST AT 15 TO 25 KNOTS. * WAVES...4 TO 7 FEET, DIMINISHING TO 3 TO 5 AFTER MIDNIGHT AND 2 TO 4 BY THE MID MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
213 WHUS73 KGRB 280905 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 405 AM CDT MON AUG 28 2017 LMZ541>543-281200- /O.CON.KGRB.SC.Y.0063.000000T0000Z-170828T1200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 405 AM CDT MON AUG 28 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... * WINDS...SOUTH TO SOUTHEAST AT 10 TO 20 KNOTS. * WAVES...3 TO 5 FEET DIMINISHING TO 2 TO 4 FEET BY 7 AM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TSK
367 WHUS73 KGRB 281158 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 658 AM CDT MON AUG 28 2017 LMZ541>543-281500- /O.EXT.KGRB.SC.Y.0063.000000T0000Z-170828T1500Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 658 AM CDT MON AUG 28 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT THIS MORNING... * WINDS...SOUTH TO SOUTHEAST AT 10 TO 20 KNOTS. * WAVES...3 TO 5 FEET DIMINISHING TO 2 TO 4 FEET BY 10 AM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TSK
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Aug 26, 3:03 PM CDT, 0 minutes earlier.
Area forecast discussion, Aug 26, 3:03 PM CDT, 0 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 303 PM CDT Sat Aug 26 2017 Forecast discussion for routine afternoon forecast issuance .SHORT TERM...Tonight and Sunday Issued at 300 PM CDT Sat Aug 26 2017 Several forecast issues to deal with over the next 24 hours ranging from: extent of precipitation, potential for thunder, potential beach hazards and potential for small craft advisories. The 19z MSAS surface analysis indicated high pressure over the eastern Great Lakes region (and pulling away). A weak area of low pressure was situated over the southeast corner of ND with a cold front extended southward into the central Plains. A broad south- southeast wind existed between these two systems which had helped pull increased moisture into WI. This surge of moist air had overcome the initial dry air mass across eastern WI with the radar mosaic showing a broad area of light rain showers or sprinkles across central WI. Additional showers will become widespread across all of northeast WI tonight as a weak surface low moves into northwest WI, the cold front reaches western WI by 12z Sunday and a mid-level shortwave trough drops southeast into the Upper MS Valley. Persistent south-southeast winds will continue to advect moisture into WI and when coupled with increased lift and forcing from the front and trough, expect a decent rain event to unfold. Likely or categorical pops should suffice and cannot rule out a few thunderstorms later tonight as instability begins to increase ahead of the approaching cold front. Temperatures will be much more mild than the previous few nights with values only falling into the middle 50s north, upper 50s to around 60 degrees south. The shortwave trough is progged to close off into a weak closed upper low over northeast MN/northwest WI on Sunday. Meanwhile, the cold front is expected to only slowly shift east toward central WI. If you add the cool air aloft with daytime heating, you come up with weather conditions favorable for additional shower activity and have kept likely pops intact. An uptick in instability (MUCAPES 500-1500 J/KG, steep mid-level lapse rates) may allow for at least a slight chance of thunderstorms, especially in the afternoon during peak heating. Temperatures will be a bit tricky depending on the extent of the precipitation. Prefer the cooler side of guidance which would bring max temperatures into the middle 60s north, upper 60s to lower 70s south. .LONG TERM...Sunday Night Through Saturday Issued at 300 PM CDT Sat Aug 26 2017 Main feature that will pretty much dominate the first half of the upcoming work week will be the upper-level low that will slowly drop southeast across the forecast area on Monday, then meander over the southern Great Lakes before finally lifting northeast into the eastern Great Lakes region by 12 UTC Wednesday. Model guidance seems to have a fairly decent handle on the overall progression of the aforementioned main upper-level circulation, but differ some on the strength and timing of embeded smaller-scale impulses rotating around the main upper low. Bottom line is that weather will remain unsettled across most of the forecast area through about Tuesday morning with a brief break before next system approaches on Wednesday afternoon. For Sunday night through Monday, primary upper low drops southeast across Wisconsin. Asssociated surface low pressure system initially over western Lake Superior Sunday evening, drops southeast and weakens, evolving into more of an inverted trough extending north-south across the state by Monday evening. Although primary band of showers and isolated thunder make an initial surge eastward toward Lake Michigan Sunday evening, primary occluded front/surface trough get hung up across eastern Wisconsin as upper low drops into northern Illinois and embedded shortwave impulses rotate around it. On Monday afternoon inverted surface trough in concert with deeper moisture and some elevated instablity, present an increasing chance for showers and perhaps a few thunderstorms especially across eastcentral Wisconsin. This activity should begin to decrease in areal coverage by midnight Monday. Think scattered showers will persist across at least the southeast half of the forecast area into Tuesday morning as upper low begins to drift ENE into lower Michigan. Still a fairly deep moist ESE flow into eastern Wisconsin to keep chance of showers in the forecast into Tuesday afternoon where remnants of inverted surface trough and some marginal elevated instablity will persist. On Tuesday night system should be far enough to the east to end preciptation by 06Z Wednesday, as upstream shortwave begins to impinge on the western Great Lakes by 12Z Wednesday. This second shortwave will introduce a cold front into northern Wisconsin late Wednesday afternoon bringing another chance for showers and perhaps a few isolated rumbles of thunder. Cold front should quickly sweep southward across the state Wednesday evening with cooler and much drier air to filter into the region from the north. Will feel much cooler and breezy during the day on Thursday as high pressure builds in and brisk northeast winds develop over the area. Highs on Thursday will be closer to 70 degrees over most areas. Should remain generally dry for the rest of the work week as high pressure slowly moves across the forecast area. Temperatures will start out a litle below normal late in the week, then slowly rebound closder to seasonal normal by the weekend. && .AVIATION...for 18Z TAF Issuance Issued at 1238 PM CDT Sat Aug 26 2017 An unsettled weather pattern is setting up over the Great Lakes region for the next several days as a mid-level shortwave trough is expected to remain in our vicinity. The initial band of showers will continue to gradually track east across WI this afternoon, with additional showers and a few thunderstorms farther west over the Midwest. Expect cigs/vsbys to drop into the MVFR category across central WI by late this afternoon and over eastern WI late this evening or shortly after midnight. As the mid-level trough approaches on Sunday, a cold front will also be pushing east into the region. This will allow for additional showers/few storms to develop with cigs generally in the IFR/MVFR range. A few sites could experience brief LIFR conditions around sunrise. Lastly, an increasing low-level jet may bring some LLWS conditions to northeast WI tonight. && .MARINE... Issued at 300 PM CDT Sat Aug 26 2017 Increasing south to southeast winds are expected later tonight into Sunday as the pressure gradient tightens between retreating high pressure and approaching low pressure. Sustained wind speeds of 15 to 25 knots with higher gusts are expected, especially over the nearshore waters of Lake Michigan. A Small Craft Advisory will be needed from late tonight into Sunday night. && .GRB WATCHES/WARNINGS/ADVISORIES... Beach Hazards Statement from late tonight through late Sunday night for WIZ022-040-050. && SHORT TERM.....Kallas LONG TERM......ESB AVIATION.......Kallas MARINE.........Kallas
Hazardous weather outlook, Aug 26, 3:56 AM CDT, 11 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 356 AM CDT Sat Aug 26 2017 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-270900- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 356 AM CDT Sat Aug 26 2017 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Today and Tonight Isolated thunderstorms are possible tonight, especially southwest of a line from Minocqua to Antigo to Oshkosh. Severe weather is not anticipated, though brief heavy downpours will accompany any storms. .DAYS TWO THROUGH SEVEN...Sunday through Friday A few thunderstorms will be possible at times Sunday and Sunday evening. Severe weather is not anticipated, but brief heavy downpours may occur. There is a slight chance of thunderstorms, mainly during the afternoon and early evening hours on Monday, Tuesday and Wednesday. Severe thunderstorms are not expected at this time. Dangerous swimming conditions and rip currents are possible on Sunday and Sunday evening along Lake Michigan beaches. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight. LMZ521-522-541>543-270900- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 356 AM CDT Sat Aug 26 2017 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Today and Tonight Increasing southeast winds and building waves may create conditions hazardous to small craft on Lake Michigan late tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday Isolated thunderstorms may pose a hazard to mariners from Sunday into Sunday evening. Gusty south winds and high waves will likely create conditions hazardous to small craft Sunday and Sunday night across the coastal waters of Lake Michigan. South winds gusting over 25 knots may also create hazardous conditions for small craft on southern and central Green Bay on Sunday. Isolated thunderstorms are possible, mainly during the afternoon or evening hours on Monday and Wednesday. Kieckbusch/Eckberg
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 2:59 PM CDT | Beach Hazards Statement | GRB | Door, Kewaunee, Manitowoc | 37 hr |
Nearby
Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.